# SDR WRLA98083

- Difficulty date: May 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272WA
- Make and model: Doug MD-11
- Aircraft serial: 48437
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 50N49501
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL, NR 2 ENG EXPERIENCED HIGH EGT.  FLT CREW ELECTED TO ABORT T/O.  A/C RETURNED TO GATE W/O INCIDENT.  HOWEVER, WHILE A/C WAS STANDING ON GATE 4 MAIN WHEEL ASSY'S LOST AIR PRESS DUE TO THERMAL PLUG RELEASE.  MX PERSONNEL COOLED A/C BRAKES, AND REPLACED MAIN WHEELS THAT HAD LOST PRESS.  A/C WAS TOWED TO ENG RUN UP PAD WHERE NR 2 WAS GROUND RUN TO MAX PERMISSIBLE POWER.  INDICATIONS 2.5 BLEED VALVE WAS ALLOWING HPC AIR TO BYPASS CORE, CAUSING INCREASE IN N1 SPEED AND RISE IN EGT FOR HIGH POWER EPR SETTINGS.  ENG DID NOT EXCEED EGT LIMITS.  A/C TO BE 'TWO-ENGINE' FERRIED TO LOCATION WHERE ENGINE TO BE REMOVED AND FORWARDED TO ENGINE REPAIR FACILITY FOR CORRECTIVE ACTION.  (M)
